# SDR 07FDEA00851

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELONGATED HOLES IN LT BOTTOM WING SKIN AT PYLON SUPPORT BRACKET.  REPAIR WAS PERFORMED IAW EA 6-5720-106422, DRAWING R572-49184 AND RAS/BAE/1004144/2007 ISSUE "A".
